# SDR HEEA061751

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Condition: Corroded
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA HAD CORROSION ON BASE AND WAS SWOLLEN.  UNIT SCRAPPED.
